MAUDE Adverse Event Report: CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 11118122
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes No Patient Involvement (2645); No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
 
Event or Problem Description
It was reported that there have been multiple tubing sets found to be separated at various locations.
 
Event or Problem Description
The customer later confirmed during follow up, that there was no patient involvement associated with this event.
 
Additional Manufacturer Narrative
The customer¿s report of a separated tubing set was confirmed based on visual inspection.The set was visually inspected for kinks, holes/tears in the tubing or damages to the components.No other damages or issues were observed.The separation was at the engagement between the silicone segment and lower fitment of the pump chamber assembly.The expected retainer ring for this engagement was not received, however; inspection of the separated silicone segment end observed evidence of a retainer ring indentation which does not look to be misaligned along the silicone segment tubing.No testing was deemed necessary due to the obvious separation.Dimensional analysis was performed and was measured within the required specification.The root cause of the separated tubing set was not identified.

Brand Name
ALARIS® PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9151683
Report Number9616066-2019-02751
Device Sequence Number19506708
Product Code FPA
UDI-Device Identifier10885403234675
UDI-Public10885403234675
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11118122
Device Catalogue Number11118122
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/03/2019
Supplement Report FDA Received Date12/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1